giving up smoking

ive read smoking while hypo masks it

i cut down allmost 2 months ago, was on 1 a day for a few weeks then quit allmost 3 weeks ago using ecig

within days of giving up the smoking i started randomly feeling severly sick, constant headaches foggy head ect

could this be from quitting?

i was never this bad while smoking allthough i did have problems

im on 18mg nicotine in ecig

6 Replies

oldestnewest
  • Mandy, One time I quit I became very unwell for more than 6 weeks with headache, nausea, persistent phlegmy cough that I didn't have when I smoked, and flu type symptoms, anxiety and vile mood. Saw the doctor because I felt so rough. She said it was my body detoxing. It improved a couple of weeks later but it was rough while it lasted.

    18mg nicotine may be too high if you vape a lot.

  • that could explain why i feel so dam rough, i wonder if the fast pulse sunday had something to do with quitting

    im going to order some 12mg nic and hopefully that will help

    im not a chain vaper but i do vape a few puffs here and there so suppose really it could be classed as lots

  • Mandy, some of the nasties in cigarrettes are extremely addictive and can cause considerable withdrawal symptoms. Nicotine is only one addictive substance. I do chain vape and sometimes can feel a bit jittery if I've had too much nicotine but I don't think it increases my pulse.

  • ive just ordered some 12mg and 6mg liquids hopefully that will help......sunday was a stressful day so with stress, kids and feeling sick i guess it just all exploded causing the fast pulse

  • Mandy, if quitting cigs is why you feel so rough you're probably through the worst now and will start feeling better.

    It's like a kick in the teeth when you steel yourself to quite and feel worse instead of better. It does get better though and its nice to have the stale smell on your clothes and hair.

  • i hope your right because i feel rough, fingers crossed it will improve soon....i have noticed i cant stand the smell anymore didnt relise it smelled so nasty lol

    i did find this though and sounds like i could be over dosing so lower strength should help

    hubpages.com/hub/Signs-symp...

You may also like...